Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 80, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 15, 2016, 7:35 PM EDT for Clermont County, Ohio; 5 counties in Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2016, 7:35 PM EDT (23:35 UTC)
- Expired
- Jun 15, 2016, 8:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bracken County, KY, Campbell County, KY, Grant County, KY, Kenton County, KY, Pendleton County, KY, Clermont County, OH
The radar
The Cincinnati radar (KILN), 82 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 4:00 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
046
WUUS51 KILN 152335
SVRILN
KYC023-037-081-117-191-OHC025-160000-
/O.NEW.KILN.SV.W.0080.160615T2335Z-160616T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
735 PM EDT WED JUN 15 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KENTON COUNTY IN NORTHERN KENTUCKY...
NORTHEASTERN GRANT COUNTY IN NORTHERN KENTUCKY...
NORTHERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
NORTHWESTERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
SOUTHERN CLERMONT COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 800 PM EDT.
* AT 735 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MELBOURNE TO NEAR CRITTENDEN...MOVING SOUTHEAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...CLARYVILLE...CRITTENDEN...NEW RICHMOND...
SILVER GROVE...FELICITY...BUTLER...MELBOURNE...COLD SPRING...
RYLAND HEIGHTS...CRESTVIEW...MENTOR...MOSCOW...NEVILLE...
CALIFORNIA...CHILO...MOUNT AUBURN...GENE SNYDER AIRPORT...
NEW PALESTINE AND SALTAIR.
THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 165 AND 168.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3874 8459 3880 8463 3880 8461 3882 8461
3905 8439 3902 8432 3903 8432 3893 8403
3878 8405 3865 8447
TIME...MOT...LOC 2335Z 297DEG 36KT 3902 8432 3882 8452
HAIL...<.75IN
WIND...60MPH
$$
KC1 follow-up statement
963
WWUS51 KILN 152350
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
750 PM EDT WED JUN 15 2016
KYC023-037-081-117-191-OHC025-160000-
/O.CON.KILN.SV.W.0080.000000T0000Z-160616T0000Z/
KENTON KY-GRANT KY-PENDLETON KY-BRACKEN KY-CAMPBELL KY-CLERMONT OH-
750 PM EDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN KENTON...NORTHEASTERN GRANT...NORTHERN PENDLETON...
NORTHWESTERN BRACKEN...SOUTHERN CAMPBELL AND SOUTHERN CLERMONT
COUNTIES...
AT 750 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BETHEL TO BUTLER...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...CLARYVILLE...CRITTENDEN...NEW RICHMOND...FELICITY...
BUTLER...MENTOR...MOSCOW...NEVILLE...CALIFORNIA...CHILO...FOSTER...
MOUNT AUBURN...GENE SNYDER AIRPORT...NEW PALESTINE...SALTAIR...
BLAIRSVILLE...POINT ISABEL...NICHOLSVILLE AND LINDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3877 8461 3902 8430 3893 8403 3878 8405
3865 8447 3874 8459
TIME...MOT...LOC 2350Z 297DEG 36KT 3896 8417 3876 8437
HAIL...<.75IN
WIND...60MPH
$$
KCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:34 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 15, 6:34 PM EDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Wilmington OH 634 PM EDT WED JUN 15 2016 .SYNOPSIS... An area of showers and thunderstorms will swing across the region this afternoon into the evening. A cold front will then move through the area Thursday, bringing cooler and less humid conditions for Friday into the weekend. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Convection is increasing across Indiana as the atmosphere reaches peak instability. Consensus of models is to bring the convection ewd into the fa this evening. The I-75 corridor westward has the best chance of seeing strong to severe thunderstorms late this afternoon into the evening. Expect the thunderstorms to be e of the area by 03Z, with decreasing clouds behind them. A strong H5 s/w will be dropping through the Great Lakes late tonight. The GFS is trying to push some pcpn with it into the nw counties toward 12Z. The majority of the other models is to leave the pcpn n of the fa, so kept the region dry. Lows tonight will be around 70 degrees. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... The H5 s/w will drop out of the Great Lakes into into ern Ohio and wrn PA on Thursday. Ahead of the wave will be a sfc low and cdfnt. Best chance of showers and maybe a thunderstorm will be in central Ohio...with decreasing chances towards CVG. Highs will range from the lower 80s in the north to around 90 in nrn KY. Pcpn chances will linger for a few hours into Thursday night for ern areas. Lingering lift from the s/w will be found in West Virginia back into ern Oh and Ky on Friday. There could be an isolated storm popup in the extreme se counties. Highs will be in the lower 80s across the fa. Cooler and drier air will begin to work in Friday night. Lows will be in the upper 50s to lower 60s. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... Closed upper low will be crossing northeast Ohio on Thursday. Though most precip should occur on the east side of the low where lift will be most enhanced, a few showers and thunderstorms may still develop in the ILN area, affecting mainly northeast counties. Isolated to scattered convection may persist over far eastern locations Thursday night and Friday as the upper low opens up and drops southeast across the Mid Atlantic states. For Saturday through Monday, the area will be under a northerly upper flow ahead of a very large and intense ridge aloft, coupled with surface high pressure settling across the northeast CONUS. Sunny skies are expected, and warm advection will be evident in the circulation around the high. Dry weather may be interrupted Tuesday when a cold front is forecast to sag into Ohio in response to a deepening upper trough over southeast Canada. Showers and thunderstorms may develop by Tuesday afternoon, though timing is quite uncertain at this point due to model inconsistency from run to run. Temperatures starting near normal in the lower 80s Thursday will then be boosted by sunshine and warm advection, with guidance yielding mid and upper 80s for the rest of the period. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... Area of thunderstorms upstream of taf sites will push through relatively quickly this evening and not linger past 1 or 2z. Downstream area has been shaded with the clouds from upstream storms and the rapid destabilization that was seen earlier over Indiana is not expected to occur over our region in Ohio and notably weaker storms will cross the taf sites, possibly skirting KDAY KCMH and KLCK with several breaks noted in the lines. VFR conditions will be found outside of thunderstorm activity and cloud cover will quickly dissipate in the post-storm environment. By late morning tomorrow, fair wx cu around 4kft will pop and winds from the north-northwest will kick in 12-15kts with gusts to 20 and 25kts for the latter part of the day. KCMH and KLCK will be closer to the cyclonic circulation of an upper level shortwave that will dive southeast late in the day, as well as a surface low in eastern Ohio. This may spark a mvfr shower in central Ohio late in the day, which is included in the forecast here. OUTLOOK...No significant weather is expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JDR/Sites NEAR TERM...Sites SHORT TERM...Sites LONG TERM...Franks AVIATION...Franks
Hazardous weather outlook, Jun 15, 4:51 PM EDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 451 PM EDT WED JUN 15 2016 INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-035-042-043-051-060- 061-070-071-077>079-162100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI- PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN- 451 PM EDT WED JUN 15 2016 ...SEVERE THUNDERSTORM WATCH 260 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. KYZ100-OHZ026-044>046-052>056-062>065-072>074-080>082-088-162100- LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON- ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- 451 PM EDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THROUGH EARLY EVENING. CONDITIONS WILL REMAIN FAVORABLE FOR HEAVY RAINFALL AND MAY ALSO LEAD TO SOME STRONG THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 15, 7:24 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
724 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 2 S HAMILTON 39.37N 84.56W
06/15/2016 BUTLER OH EMERGENCY MNGR
TREES DOWNED.
&&
SBAKERLocal storm report, Jun 15, 7:26 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
726 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND DMG 4 N KCVG CINC N KY APT 39.11N 84.66W
06/15/2016 HAMILTON OH AMATEUR RADIO
SEVERAL SIX INCH TREE LIMBS BROKEN.
&&
MYRONPSpecial weather statement, Jun 15, 7:26 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
726 PM EDT WED JUN 15 2016
OHZ053-062-160000-
GREENE OH-CLARK OH-
726 PM EDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GREENE AND
SOUTHWESTERN CLARK COUNTIES UNTIL 800 PM EDT...
AT 725 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER ENON...
MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
YELLOW SPRINGS...CEDARVILLE...ENON...DONNELSVILLE...CLIFTON...
GLADSTONE...SPRINGFIELD MUNICIPAL AIRPORT...PITCHIN...
HOLIDAY VALLEY...GREEN MEADOWS...SELMA...SNYDERVILLE...
HUSTEAD AND JOHN BRYAN STATE PARK.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 44 AND 54.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3978 8362 3977 8363 3977 8365 3976 8365
3967 8380 3987 8401 3994 8390
TIME...MOT...LOC 2325Z 300DEG 24KT 3988 8393
NOVAKSpecial weather statement, Jun 15, 7:27 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
727 PM EDT WED JUN 15 2016
OHZ045-046-055-056-160000-
LICKING OH-FRANKLIN OH-UNION OH-DELAWARE OH-
727 PM EDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LICKING...
NORTHEASTERN FRANKLIN...SOUTHEASTERN UNION AND SOUTHERN DELAWARE
COUNTIES IN CENTRAL OHIO UNTIL 800 PM EDT...
AT 727 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
DELAWARE...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...DELAWARE...GAHANNA...MARYSVILLE...
WORTHINGTON...POWELL...SUNBURY...MINERVA PARK...EASTON...POLARIS...
NEW ALBANY...SHAWNEE HILLS...GALENA...OSTRANDER...RIVERLEA...
CLINTONVILLE...WARRENSBURG AND STRATFORD.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 114 AND 132.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4019 8330 4033 8324 4026 8271 4013 8271
4000 8293
TIME...MOT...LOC 2327Z 280DEG 19KT 4024 8312
KCLocal storm report, Jun 15, 7:33 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
733 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND GST KI68 LEBANON APT 39.46N 84.25W
06/15/2016 M44 MPH WARREN OH AWOS
&&Local storm report, Jun 15, 7:34 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
734 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND GST KLUK LUNKEN AIRPORT 39.10N 84.42W
06/15/2016 M50 MPH HAMILTON OH ASOS
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:22 AM EDT | Areal Flood Advisory | ILN | Auglaize, Logan, Shelby | 3 hr |
| Jun 15, 5:28 PM EDT | Special Weather Statement | ILN | Darke | 32 min |
| Jun 15, 5:58 PM EDT | Special Weather Statement | ILN | Darke | 47 min |
| Jun 15, 6:21 PM EDT | Special Weather Statement | ILN | Miami | 24 min |
| Jun 15, 6:27 PM EDT | Special Weather Statement | ILN | Butler, Hamilton | 48 min |
| Jun 15, 6:31 PM EDT | Special Weather Statement | ILN | Delaware | 29 min |
| Jun 15, 6:41 PM EDT | Special Weather Statement | ILN | Miami | 49 min |
| Jun 15, 6:47 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 28 min |
| Jun 15, 6:56 PM EDT | Special Weather Statement | ILN | Delaware | 34 min |
| Jun 15, 7:08 PM EDT | Special Weather Statement | ILN | Hamilton, Warren | 52 min |
| Jun 15, 7:18 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 3 hr |
| Jun 15, 7:21 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 24 min |
| Jun 15, 7:26 PM EDT | Special Weather Statement | ILN | Clark | 34 min |
| Jun 15, 7:27 PM EDT | Special Weather Statement | ILN | Delaware | 33 min |
| Jun 15, 7:37 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison | 23 min |
| Jun 15, 7:39 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 51 min |
| Jun 15, 7:46 PM EDT | Special Weather Statement | ILN | Clinton | 44 min |
| Jun 15, 7:47 PM EDT | Flash Flood Warning | ILN | Delaware, Franklin, Union | 3 hr |
| Jun 15, 7:57 PM EDT | Special Weather Statement | ILN | Franklin | 33 min |
| Jun 15, 7:58 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Greene, Madison | 47 min |
| Jun 15, 7:14 PM EDT | Special Weather Statement | ILN | Boone, Campbell, Kenton | 31 min |
| Jun 15, 7:43 PM EDT | Special Weather Statement | ILN | Carroll, Gallatin, Grant, Owen | 32 min |
| Jun 15, 7:55 PM EDT | Special Weather Statement | ILN | Bracken, Pendleton | 35 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.